# SDR SWIA2023010016

- Difficulty date: January 16, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L/H FLOOR SILL, JUST AFT OF FRAME @ FS 439, SHOWS EVIDENCE OF CORROSION AROUND NUTPLATE HOLE     (C-CHECK RO 2/26/2023)    REMOVED CORROSION FROM LH PRESSURE FLOOR SILL JUST AFT OF FRAME @ FS 439 REF REO 601R-53-41-666, REV -C, DATED: 2012-11-06, 1.2 DISPOSITION, STEPS A. THRU F..FLOOR SILL PANEL WITHIN LIMITS REF REO 601R-53-41-666, REV -C, DATED: 2012-11-06, 1.1 LIMITATIONS, STEPS A., B., C., AND TABLE 1.M-337 AND TASK CARD 51-900-1003-SKY COMPLIED WITH
